My grandson who is 8 yrs old got a circular rash after it started with a couple of dots on top of his right hand.My daughter took him to the regular MD and told her it wasn't ringworm. He said it was probably from poison ivy so he gave my grandson some steroid ointment to apply on the rash but it didn't help. So back to the doc he went and he couldn't explain why it hadn't helped so he gave my daughter some steroid pills!!! which doesn't make sense to me.My grandson still has the circular rash and not going away!! What could it be?? My daughter has a 2 dogs outside the home but the doc said it wasn't from them! Help!! Maybe he needs a specialist to look at the rash???
Has your grandson ever been exposed to any chemicals, any substances which he could have touched accidentally?
Any insect bites in the body?
Is the rash itchy?
When did you first notice the rash?
This may be a fungal infection as your physician has noted. A dermatitic condition such as dishydrotic eczema may also be a differential. Dishydrosis may start as whitish vesicles which may itch and present with a weeping rash. Is this applicable to your grandson's case?
A referral to an infectious disease specialist may help.
My daughter first notice the rash on my grandson's hand 3 weeks ago. And yes it is itchy. No chemicals or insect bites exposure. I saw the rash yesterday and his skin is peeling off only because he scratches it but I told him just to try not to scratch...I gaave him some tea tree oil soap for his hands. My daughter is still applying the steroid cream. I will tell her to get a refferal for a specialist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.